Handbook Series Linear Algebra. Solution of Real and Complex Systems of Linear Equations.
Numerische Mathematik, Tome 8 (1966), pp. 217-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1966__8_131699,
author = {J.H. WILKINSON and R.S. MARTIN and G. PETERS and H.J. BOWDLER},
title = {Handbook {Series} {Linear} {Algebra.} {Solution} of {Real} and {Complex} {Systems} of {Linear} {Equations.}},
journal = {Numerische Mathematik},
pages = {217--234},
year = {1966},
volume = {8},
zbl = {0158.33805},
url = {http://geodesic.mathdoc.fr/item/NUMA_1966__8_131699/}
}
TY - JOUR AU - J.H. WILKINSON AU - R.S. MARTIN AU - G. PETERS AU - H.J. BOWDLER TI - Handbook Series Linear Algebra. Solution of Real and Complex Systems of Linear Equations. JO - Numerische Mathematik PY - 1966 SP - 217 EP - 234 VL - 8 UR - http://geodesic.mathdoc.fr/item/NUMA_1966__8_131699/ ID - NUMA_1966__8_131699 ER -
%0 Journal Article %A J.H. WILKINSON %A R.S. MARTIN %A G. PETERS %A H.J. BOWDLER %T Handbook Series Linear Algebra. Solution of Real and Complex Systems of Linear Equations. %J Numerische Mathematik %D 1966 %P 217-234 %V 8 %U http://geodesic.mathdoc.fr/item/NUMA_1966__8_131699/ %F NUMA_1966__8_131699
J.H. WILKINSON; R.S. MARTIN; G. PETERS; H.J. BOWDLER. Handbook Series Linear Algebra. Solution of Real and Complex Systems of Linear Equations.. Numerische Mathematik, Tome 8 (1966), pp. 217-234. http://geodesic.mathdoc.fr/item/NUMA_1966__8_131699/